Publications

Found 248 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
Articles in international peer reviewed journals
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
Yakubovich SB. Integral convolutions of Laplace type for $G$-transforms. Vests\=ı Akad. Navuk BSSR Ser. F\=ız.-Mat. Navuk. 1991:11-16, 123.
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
Yakubovich SB, Yarotzkaya L.. Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
Yakubovich SB, Yarotzkaya L.. Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
Yakubovich SB. On the integral transformation associated with the product of gamma-functions. Port. Math. (N.S.). 2003;60:337-351.
Yakubovich SB. Integral transformations by the index of Lommel's function. Period. Math. Hungar.. 2003;46:223-233.
Yakubovich SB. Integral transforms of the Kontorovich-Lebedev convolution type. Collect. Math.. 2003;54:99-110.
Yakubovich SB, Martins M.. On the iterated Stieltjes transform and its convolution with applications to singular integral equations. Integral Transforms Spec. Funct.. 2014;25:398-411.Edit
Tuan VK, Yakubovich SB. Kantorovich-Lebedev transformation of functions that admit exponential growth. Mat. Fiz. Neline\uın. Mekh.. 1988:6-9, 85.Edit
Tuan VK, Yakubovich SB. The Kontorovich-Lebedev integral transformation in a new class of functions. Dokl. Akad. Nauk BSSR. 1985;29:11-14, 92.Edit
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
Loureiro AF, Yakubovich SB. The Kontorovich-Lebedev transform as a map between $d$-orthogonal polynomials. Stud. Appl. Math.. 2013;131:229-265.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
Yakubovich SB. $L_2$-boundedness of the gamma-product transform. Liet. Mat. Rink.. 2006;46:285-297.
Yakubovich SB. $L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
Yakubovich SB. On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
Yakubovich SB. On the Lebedev transformation in Hardy's spaces. Int. J. Math. Math. Sci.. 2004:3603-3616.
Yakubovich SB. Lebedev type índex transforms with the squares of the associated Legendre functions. Acta Math., Hungar. . 2017;153(1):57-74.
Yakubovich SB. On Lebedev type integral transformations associated with modified Bessel functions. Nieuw Arch. Wisk. (4). 1999;17:219-227.
Yakubovich SB. Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.
Yakubovich SB, Lemeshevskaya N.. On the Lebedev-Skal\cprime skaya transform. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1995:28-35, 124.Edit
Sakaeda N, Yakubovich SB, Saigo M. On Leibniz rules involving generalized fractional calculus operators. Fukuoka Univ. Sci. Rep.. 1996;26:63-78.Edit
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.

Pages